# SDR MASA200602343

- Difficulty date: September 24, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 7,411 hours, 5,475 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2730 DSM.  AT POWER UP CREW REPORTED A SLAT FAIL STATUS MESSAGE.  CYCLED SLATS AND FAULT CLEARED.  NO FURTHER ACTION REQUIRED.
